Citation: Jasmine. "Scary Good...: An Experience with Diphenhydramine (with Acetaminophen) & Methadone (exp67008)". Erowid.org. Feb 11, 2008. erowid.org/exp/67008
'4 Tylenol PM, 3 Methadone, 3 Benadryl'
About an hour after taking these pills legs and arms felt heavy, blurred vision and lack of concentration. Took same amount of pills as two friends and it appears they had the same scary experiance to almost the exact as mine. After awhile we all decided to lie down because we could barely stand. It was twelve in the afternoon and we immediatley fell asleep.
We all opened our eyes every so often in the following four hours, though fell asleep quickly. For example I couldn't make a distinction between dream and reality. Once I sware I saw a man running out of the room, but later I couldn't tell if it was when my eyes where open and closed. When we all woke up we were extremely tired and for a day or so I experianced unwanted tensing of the mouth muscles presumably from medication.
All three of us agreed that it was very interesting, but scary due to the fact it was an almost (accidental) three person suicide.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.